MathSciNet Relay Station
MathSciNet bibliographic data
MR1487265 45J05 (34A37 34K10 34K30 45N05)
Liu, Xinzhi; Guo, Dajun Periodic boundary value problems for a class of second-order impulsive integro-differential equations in Banach spaces. J. Math. Anal. Appl. 216 (1997), no. 1, 284–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement